# SDR AALA20180716007

- Difficulty date: July 16, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 57,023 hours, 23,176 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT FUSELAGE LAVATORY VENT PORT, SKIN BULGING. REPAIRED DOUBLER, TRIPLER, FILLER PER SRM 53-70-01-2R PROCEDURE 3.
